Corima Suspension (60ml)

₹18.00

Bottle of 60ml Suspension

(Inclusive of all taxes)


Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.



Basic Information

Mechanism Of Action

Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

Phenylephrine is an agonist of α1-adrenoceptors. Nasal decongestant action is mediated by activation of α1-adrenoceptors in the arterioles of the nasal mucosa. This causes vasoconstriction, which leads to decreased edema and increased drainage of the sinus cavities.

Paracetamol has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors


Pharmacokinets

Phenylephrine is readily and completely absorbed from the gastro-intestinal tract after oral administration . It is subject to extensive presystemic metabolism in the gut wall and therefore has a systemic bioavailability of approximately 40% relative to intravenous dosing

Chlorpheniramine has a serum half-life of approximately 20 hours in adults, and elimination from the body is primarily by metabolism to monodesmethyl and didesmethyl compounds. The half-life is increased in the presence of renal dysfunction and decreased in children

It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.


Side Effects

Nausea

Vomiting

Allergic reaction

Sleepiness

Headache

Dizziness

Contra Indications

MAO inhibitor use w/in 14 days, Urinary retention, CAD, Uncontrolled or severe HTN. Caution if HTN, arrhythmias, cardiovascular disease, diabetes mellitus, angle-closure glaucoma, hyperthyroidism, renal impairment, PKU (phenylalanine-containing forms),

overactive thyroid gland.

closed angle glaucoma.

high blood pressure.

stenosing peptic ulcer.

blockage of the stomach or intestine.

blockage of the urinary bladder.

enlarged prostate.

an inability to completely empty the bladder

caloric undernutrition.

acute liver failure.

liver problems.

a condition where the body is unable to maintain adequate blood flow called shock.

acetaminophen overdose.

acute inflammation of the liver due to hepatitis C virus.

Pregnancy Related Information

Corima Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.


Product And Alcohol Interaction

It is unsafe to consume alcohol with Corima Suspension.


Breast Feeding Related Information

Corima Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.


Indications

This medication is an antihistamine, prescribed for allergic conditions such as itchy and watery eyes, sneezing, runny nose, hay fever and common cold. It may also be used to relieve the itching from insect bites and bee stings.

The FDA-approved indication for intravenous (IV) phenylephrine hydrochloride is for increasing blood pressure in adults with clinically significant hypotension resulting primarily from vasodilation in such settings as septic shock or anesthesia.

Paracetamol is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, toothache, neuralgia, colds and influenza, sore throat, backache, rheumatic pain and dysmenorrhoea


Interactions

iobenguane

isocarboxazid.

linezolid.

phenelzine.

procarbazine.

selegiline transdermal.

tranylcypromine.

eluxadoline.

idelalisib.

isocarboxazid.

ivacaftor.

sodium oxybate.

tranylcypromine.

Arguably, the most important pharmacodynamic drug interaction with paracetamol is that of N-acetylcysteine in attenuating the hepatotoxicity that results from supratherapeutic intake and overdose of paracetamol. The role of N-acetylcysteine in managing paracetamol overdose is well established.

Typical Dosage

Shake well before use. Corima Suspension may be taken with or without food, but it is better to take it at a fixed time.


Storage Requirements

Store below 30°C


Effects Of Missed Dosage

If you miss a dose of Corima Suspension, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.


Effects Of Overdose

Consult a doctor before taking any medicines

Expert Advice

Corima Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.

It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.

Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.

Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.

Inform your doctor if you are pregnant, planning to conceive or breastfeeding

How To Use

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Corima Suspension may be taken with or without food, but it is better to take it at a fixed time.


FAQs

Q. What is Corima Suspension?

Corima Suspension is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Corima Suspension?

Yes, Corima Suspension is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Corima Suspension when I am relieved of my symptoms?

Corima Suspension is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Corima Suspension cause dizziness?

Yes, the use of Corima Suspension can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Corima Suspension cause damage to liver?

Corima Suspension is usually safe when taken according to the recommended dose. However, an overdose of Corima Suspension can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Corima Suspension?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.